# SDR AALA202212096935

- Difficulty date: December 7, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N946NN
- Make and model: Boeing 737823
- Aircraft serial: 33234
- Aircraft time: 26,408 hours, 10,434 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Housing
- Part number: 1048462073NG08
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: UK
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT ON SEAT 23C IS BROKEN AND ON FLOOR. REPLACED EMERGENCY EXIT LIGHT HOUSING PER AMM 33-51-11.
